# SDR DALA2025040302526

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,887 hours, 6,873 cycles
- Engine: PW1524G
- Engine time: 11,966 hours, 5,417 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 8120 - DIV - CREW REPORTED HYDRAULIC ISSUE AND DIVERTED TO JFK. DID DECLARE AN EMERGENCY. LANDED SAFELY AND MTC ADDRESSING. CORRECTIVE ACTION: FOUND B-NUT LOOSE TO PRESSURE FILTER MODULE. TIGHTENED SAME. REMOVED AND REPLACED #2 EDP. OPS CHK OK. A/C RETURNED TO SERVICED. (LP# 7243892)
